# SDR VNAA20250116066

- Difficulty date: January 16, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 40,402 hours, 38,720 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670332193
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 661 BOTTOM CL AFT END OF FWD CARGO COMPARTMENT IS CORRODED COMPLETELY THROUGH TO THE SHEAR TIE ON THE FRONT SIDE WITH A HOLE APPROXIMATELY 1". CORRECTIVE ACTION: CUT AWAY DAMAGED PORTION OF FRAME AND INSTALLED REPAIR PARTS IAW MHIRJ REO 670-53-31-984 REV-- DATED 12-20-2024.
